# SDR 9809599605

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- Engine: Pwa JT8D9
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB AT 1500 FEET, THE LEFT ENGINE EXPERIENCED A CONTAINED FAILURE.  AIRCRAFT RETURNED TO MKE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE, OPERATIONAL CHECK OK.
